Skip to main content
placeholder image

Functions with piecewise linear fourier transforms

Journal Article


Abstract


Publication Date


  • 1991

Citation


  • Nillsen, R. (1991). Functions with piecewise linear fourier transforms. Journal of Mathematical Analysis and Applications, 157(2), 301-317. doi:10.1016/0022-247x(91)90090-m

Web Of Science Accession Number


Start Page


  • 301

End Page


  • 317

Volume


  • 157

Issue


  • 2

Abstract


Publication Date


  • 1991

Citation


  • Nillsen, R. (1991). Functions with piecewise linear fourier transforms. Journal of Mathematical Analysis and Applications, 157(2), 301-317. doi:10.1016/0022-247x(91)90090-m

Web Of Science Accession Number


Start Page


  • 301

End Page


  • 317

Volume


  • 157

Issue


  • 2